Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 4, Pages 669-676
http://dx.doi.org/10.1155/S0161171279000491

A note on local asymptotic behaviour for Brownian motion in Banach spaces

Department of Mathematics, The University of Alabama in Huntsville, Huntsville 35807, Alabama, USA

Received 26 July 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mou-Hsiung Chang, “A note on local asymptotic behaviour for Brownian motion in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 669-676, 1979. https://doi.org/10.1155/S0161171279000491.